# SDR DHL2003604596

- Difficulty date: May 18, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR SKIN WITH 1.000 CRACK AT STA. 1745.000, L-16R - L-17R. CORR.: PERFORMED MAJOR REPAIR IAW SRM 53-2-1 PG.99-100. TRIMMED OUT DAMAGED AREA IAW SRM 53-2-1 PG.99-100. FABRICATED FILLER (7075-T6 0.063) AND INTERNAL DOUBLER (7075-T6 0.040) AND DOUBLER (7075-T6 0.071) IAW SRM 53-2-1 PG.99-100. CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER AND INTERNAL DOUBLER IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER AND INTERNAL DOUBLER IAW SRM 53-2-1 PG.99-100, SRM 51-1-20D PG.9, SRM 51-1-21 PG.1
